Homepage of the HATA group at DTU

Publications by Jakob Lemvig

  • Mads Sielemann Jakobsen and Jakob Lemvig (2016) Co-compact Gabor Systems on Locally Compact Abelian Groups. J. Fourier Anal. Appl., 22(1):36–70. Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakob Lemvig (2016) Reproducing formulas for generalized translation invariant systems on locally compact abelian groups. Trans. Amer. Math. Soc., 368:8447–8480. Journal version BibTeX
  • Marcin Bownik and Jakob Lemvig (2016) Wavelets for non-expanding dilations and the lattice counting estimate. Int. Math. Res. Not.. Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakobsen Lemvig (2016) Density and duality theorems for regular Gabor frames. J. Funct. Anal., 270(1):229–263. Journal version BibTeX
  • Jakob Lemvig and Kamilla Haahr Nielsen (2016) Counterexamples to the B-spline conjecture for Gabor frames. J. Fourier Anal. Appl., 22(6):1440–1451 (appeared online March 2, 2016). Journal version BibTeX
  • Ole Christensen, Marzieh Hasannasab, Jakob Lemvig (2016) Explicit constructions and properties of generalized shift-invariant systems in L^2(\mathbb R). Advances in Computational Mathematics. Journal version BibTeX
  • Jakob Lemvig (2016) On some Hermite series identities and their applications to Gabor analysis. Monatshefte für Mathematik. Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakob Lemvig (2015) Duality results for co-compact Gabor systems. In Sampling Theory and Applications (SampTA), 2015 International Conference on. May, pages 144-147 Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakob Lemvig (2015) A characterization of tight and dual generalized translation invariant frames. In Sampling Theory and Applications (SampTA), 2015 International Conference on. May, pages 96-100 Journal version BibTeX
  • Jakob Lemvig, Christopher Miller and Kasso A. Okoudjou (2014) Prime tight frames. Adv. Comput. Math., 40:315–334. Journal version BibTeX
  • Felix Krahmer, Gitta Kutyniok and Jakob Lemvig (2014) Sparse matrices in frame theory. Comput. Statist., 29:547–568. Journal version BibTeX
  • Felix Krahmer, Gitta Kutyniok and Jakob Lemvig (2013) Sparsity and spectral properties of dual frames. Linear Algebra Appl., 439(4):982–998. Journal version BibTeX
  • Jakob Lemvig (2012) Constructing pairs of dual bandlimited frame wavelets in L^2(R^n). Appl. Comput. Harmon. Anal., 32:313–328. Journal version BibTeX
  • Gitta Kutyniok, Jakob Lemvig and Wang-Q Lim (2012) Optimally sparse approximations of 3D functions by compactly supported shearlet frames. SIAM J. Math. Anal., 44(4):2962–3017. Journal version BibTeX
  • Gitta Kutyniok, Jakob Lemvig and Wang-Q Lim (2012) Compactly supported shearlets. In Approximation Theory XIII: San Antonio 2010.. Springer Proc. Math., 163–186 (13). Journal version BibTeX
  • Gitta Kutyniok, Jakob Lemvig and Wang-Q Lim (2012) Shearlets and Optimally Sparse Approximations. In Shearlets: Multiscale Analysis for Multivariate Data. (D. Labate and G. Kutyniok, Eds.), Springer. BibTeX
  • Matcin Bownik and Jakob Lemvig (2012) Oversampling of wavelet frames for real dilations. Jour. London Math. Soc., 85:765–788. Journal version BibTeX
  • Matcin Bownik and Jakob Lemvig (2011) Affine and quasi-affine frames for rational dilations. Trans. Amer. Math. Soc., 363(4):1887–1924. Journal version BibTeX
  • Gitta Kutyniok, Jakob Lemvig and Wang-Q Lim (2011) Optimally sparse approximations of multivariate functions using compactly supported shearlet frames. SampTA'11 (Singapore, 2011) Proc. BibTeX
  • Jakob Lemvig (2009) Constructing pairs of dual bandlimited framelets with desired time localization. Adv. Comput. Math., 30(3):231–247. Journal version BibTeX
  • Matcin Bownik and Jakob Lemvig (2007) The canonical and alternate duals of a wavelet frame. Appl. Comput. Harmon. Anal., 23(2):263–272. Journal version BibTeX